Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Lebesgue measure is a representing measure

Author: S. J. Sidney
Journal: Proc. Amer. Math. Soc. 46 (1974), 214-216
MSC: Primary 46J10
MathSciNet review: 0350428
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Lebesgue measure on the unit interval $ I$ is multiplicative on some maximal Dirichlet algebra on $ I$. Related results are obtained.

References [Enhancements On Off] (What's this?)

  • [1] A. Browder and J. Wermer, Some algebras of functions on an arc, J. Math. Mech. 12 (1963), 119-130. MR 26 #1770. MR 0144223 (26:1770)
  • [2] R. R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N. J., 1966. MR 33 # 1690. MR 0193470 (33:1690)
  • [3] E. L. Stout, The theory of uniform algebras, Bogden & Quigley, Tarrytown-on-Hudson, N. Y., 1971. MR 0423083 (54:11066)
  • [4] J. Wermer, Polynomial approximation on an arc in $ {C^3}$, Ann. of Math. (2) 62 (1955), 269-270. MR 17, 255. MR 0072260 (17:255h)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10

Retrieve articles in all journals with MSC: 46J10

Additional Information

Keywords: Representing measure, uniform algebra, multiplicative, Dirichlet algebra, Gleason part, peak point, Jensen measure
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society